# SDR 73843

- Difficulty date: November 1, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 19,336 hours, 30,461 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, CAPT'S NOTED BOTH BRAKES WEAK WHEN APPLIED. CREW TAXIED TO THE GATE WITH NO FURTHER INCIDENT. PHONED MAINTENANCE CONTROL, OUTSIDE MAINTENANCE WAS CALLED AND BRAKES WERE BLED. OPS CHECK NORMAL. THEREFORE NO PARTS WERE USED.
